MAUDE Adverse Event Report: 3-D MATRIX EUROPE SAS PURASTAT; HEMOSTATIC DEVICE

3-D MATRIX EUROPE SAS PURASTAT; HEMOSTATIC DEVICE
Model Number 621-035
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
Manufacturer received a medwatch report describing a device malfunction during patient use.Event description from health professional: describe the event or problem: patient was an active bleed during the procedure receiving blood transfusion.Multiple types of intervention were done and the pura stat was delaying care.A second syringe of pura stat was used without difficulty.What was the original intended procedure? egd.What problem did the user have: device failed (e.G.Broke, couldn't get it to work or stopped working); device malfunction - that is, the device did not do what it was supposed to do; therapies being used on the patient at the time of the event that may have caused or contributed to the event: not known.
 
Additional Manufacturer Narrative
The report is being submitted based on the information currently available.Attempts were made to obtain additional information; however, no further details have been received to date.Device evaluation could not be performed as the product was not returned.Should additional information be received, a supplemental medwatch report will be filed.

Brand Name
PURASTAT
Common Device Name
HEMOSTATIC DEVICE
Manufacturer (Section D)
3-D MATRIX EUROPE SAS
11 chemin des petites brosses
caluire et cuire, 69300
FR  69300
Manufacturer Contact
audrey vion
11 chemin des petites brosses
caluire et cuire, 69300
FR   69300
MDR Report Key23555783
Report Number3012263097-2025-00001
Device Sequence Number10160339
Product Code QAU
UDI-Device Identifier04560436590354
UDI-Public(01)04560436590354(17)260222(10)23B23A30
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K242250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2026
Device Model Number621-035
Device Catalogue Number621-042
Device Lot Number23B23A30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexMale
Patient Weight92 KG